Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Knee and lower back pain. Prescribed saaz-ds, glevo 500. Side-effects of medication?

I was having knee and lower back pain (and knee swelling ) , initally the Dr. said it could be a Gut infection or urine infection, but the blood and urine test was normal. He has asked me to take Saaz-DS for 10 days 1 tab and then 2tabs a day to continue for a month and then again take a blood test . He has also asked me to take Tab Ace - Proxyvon for a month, and Glevo 500 for 3 weeks . Will these tablets have any side effects?
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  534
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Rheumatologist 's  Response
I think you need to weigh the side effects of the disease against those of the medicines.
Because arthritis once it affects the joints can lead to complete joint destruction and then medicines don't have any effect and only surgery is an option.
As such these medicines have the usual common side effects like gastritis.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor